# SDR UIEA2019121986102

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 81,439 hours, 13,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 46354
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOOR SILL LIGHTS AND NEARBY OUTER DOOR LIGHTS FOUND NOT ILLUMINATED.( EMERGENCY POWER SUPPLY BATTERY ASSY (M5170) REPLACED AND OPERATIONAL TEST CARRIED OUT. RESULT NORMAL IAW  AMM 33-51-04.  )
